Belonging

Loading...
Thumbnail Image

Date

2018-02-01

Journal Title

Journal ISSN

Volume Title

Repository Usage Stats

53
views
42
downloads

Citation Stats

Abstract

Department

Description

Provenance

Subjects

Citation

Published Version (Please cite this version)

10.1090/noti1632

Publication Info

Petters, AO (2018). Belonging. Notices of the American Mathematical Society, 65(02). pp. 120–123. 10.1090/noti1632 Retrieved from https://hdl.handle.net/10161/19646.

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.


Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.